# SDR AALA20120415006

- Difficulty date: April 15, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 6,252 hours, 2,429 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUS - CREW REPORTED WEATHER RADAR FAILED INFLIGHT.  FLIGHT RETURNED AUS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PLACARD WEATHER RADAR INOPERATIVE.  FLIGHT CONTINUED TO DESTINATION.  REPLACED WEATHER CONTROL PANEL AT SFO ON 04/15/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
